# SDR SIMA20140728004

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 28,565 hours, 25,846 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fcu
- Part number: 367934002
- Part serial: 233M
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF ABOUT 400 AGL A FUEL IMBALANCE MSG ON EICAS & MORE THAN 900 LBS FROM TANK 2 TO TANK 1.  FUEL IMBALANCE BEFORE TAKEOFF ABOUT 150 LBS.  RETURNED TO AIRPORT DURING THAT TIME FUEL BURN REMAINED EVEN ON BOTH TANKS.  LANDED WITH IMBALANCE OF 800 LBS.  REPEATER INDICATES FCU FAIL.  REPAIRED & INSTALLED FUEL CONDITIONING UNIT IAW QAMM 28-41-01.  OPERATIONS CHECKED GOOD.
